MathSciNet Relay Station
MathSciNet bibliographic data
MR1301515 (95m:49016) 49J45 (49K40)
Luque-Vásquez, Fernando; Hernández-Lerma, Onésimo A counterexample on the semicontinuity of minima. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3175–3176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement